advertisement
Question
Posted by: DJ | 2012/04/25

triphasil!!!!

Hi dic
I was off Triphasil for over 2yrs(pregnancy and then bf)
i started again this month and exprienced all or most of the symptoms.
have any of u experienced this?
adnd wat can be taken instead?
thnx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you persist. The symptoms usually disappear within a month or so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/04/28

I would suggest that you persist. The symptoms usually disappear within a month or so.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement